# SDR SWAA2014022725633

- Difficulty date: February 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 21,132 hours, 12,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Part serial: 40849
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID RT EMERGENCY BATTERY CHARGER BROKEN.  R & R CHARGER IAW SOPM.
